# SDR ASAA2023042343041

- Difficulty date: April 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,055 hours, 12,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13238
- Condition: Faulty
- Location: Right Ram Inlet
- Part time: 49,570 hours, 16,122 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL WE GOT A PACK LIGHT MASTER CAUTION. LIGHT EXTINGUISHED ON MASTER CAUTION RESET PER QRH. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR (RH) IAW B737-900 AMM 21-51-21.
